Medical Advice on "Dermatology"



Dr. Mohammed Shah Alam
Hello, Welcome to icliniq.com. During teenage, it is very common to get acne, especially on cheeks and forehead due to several reasons (primarily because of hormonal changes in puberty). It is advisable to wash your face multiple times to avoid the ... View thread »

Dr. Payal Chauhan
Hello, Welcome to icliniq.com. I understand your concern. Thyroid issues and stress causes hair to fall. Please send me images of your scalp to assess your hair loss better and help you accordingly. Meanwhile, you can start using this. Kindly ... View thread »

Dr. Hari Hara Sudhan
Hello, Welcome to icliniq.com. I understand that the chickenpox scars have been disconcerting to you. The treatment approach would depend on the depth of the wounds. Very deep scars would need a procedure like dermabrasion. For superficial scars, ... View thread »

Dr. Sandeep  Golla
Hi, Welcome to icliniq.com. If possible, forward a few pics of affected area of the lips to help you through ... View thread »

Dr. Sunil   Kothiwala
Hi, Welcome to icliniq.com. From these two photos (attachment removed to protect patient identity), it is visible that lesions are little inflamed and red. It is indicating folliculitis. Non-bacterial folliculitis can be non painful. Specially ... View thread »

Dr. Shanza  Ikram
Hi, Welcome to icliniq.com. I have gone through your case. Your lesion is active which means the area has not healed after removing your mole (attachment removed to protect patient identity). Keep applying Fucidin acid cream two times a day till ... View thread »

Dr. Hari Hara Sudhan
Hello, Welcome to icliniq.com. I understand that hair loss can be quite disconcerting. Please provide me with a few details so that I can prescribe you an appropriate medication. Do you have dandruff or any other kind of disease in the scalp? Do ... View thread »

Dr. Ashwini  V  Swamy
Hi, Welcome to icliniq.com. You have erosions on the glans penis that is more consistent with candidal balanitis, other possibilities are chancroid, herpes. Please stop using Surfaz SN, it has steroid in it. Steroid helps to bring down the ... View thread »

Dr. Payal Chauhan
Hello, Welcome to icliniq.com. I understand that you are concerned. Looking at your photographs, I can appreciate that you have two things (attachment removed to protect patient identity). 1. Acanthosis nigricans: The darkening of the neck and ... View thread »

Dr. Hari Hara Sudhan
Hi,Welcome to icliniq.com.What your photo shows is a skin ulcer (attachment removed to protect patient identity). There are many reasons for skin ulceration in the groin area. We have to rule out sexually transmitted diseases first of all. I would ... View thread »